# SDR 2001UALA00081

- Difficulty date: February 3, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,562 hours, 17,410 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Cart
- Part number: CA709
- Condition: Shorted
- Location: Galley
- Part time: 0 hours, 0 cycles
- Component: -
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

ENTRY CART 300 IN MID-GALLEY SPARKED WHEN PLUGGED IN AND THE 60 AMP AC CB POPPED. OK AT FIRST SERVICE OF FLIGHT.  LEFT UNPLUGGED AND DID NOT RESET.  *S/D*  CART CONTROL PANEL HAD SHORT TO GROUND.  TAGGED CART AND NOTIFIED DOBBS FOOD SERVICE.  RESET 15 AMP CIRCUIT BREAKER NUMBER 60.  OPS CHECK NORMAL ON NEW CART.
